# SDR AALA201710039016

- Difficulty date: October 1, 2017
- Submitted: October 3, 2017
- Operation: Air carrier
- Aircraft: N912UY
- Make and model: Airbus A321-231
- Aircraft serial: 6264
- Aircraft time: 10,856 hours, 4,259 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31516617
- Part serial: A8075
- Condition: Low Pressure
- Location: R1 Door
- Part time: 60,320 hours, 24,540 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

IN FLIGHT F/A REPORTED ESCAPE SLIDE 1R LOW PRESSURE WARNING. REMOVED AND REPLACED R1 DOOR SLIDE IAW AMM.
